Erratum to: Several Articles in Doklady Mathematics

N. A. Volkov, D. I. Dmitriev, M. E. Zhukovskii*, J. Gough*, Yu. N. Orlov*, V. Zh. Sakbaev*, O. G. Smolyanov, I. I. Bogdanov, O. R. Grigoryan, V. A. Alekseev*, Yu. G. Smetanin, M. G. Amaglobeli*, A. G. Miasnikov*, V. N. Remeslennikov*

*Corresponding author for this work

Research output: Contribution to journalCorrectionpeer-review

37 Downloads (Pure)

Abstract

The articles listed below were originally published electronically in Springer-Link without Open Access. After publication, the authors decided to make the articles an Open Access publication.

Therefore, the copyright of the articles has been changed to © The Author(s) 2022 and these articles are forthwith distributed under the terms of a Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/, CC BY), which permits use, duplication, adaptation, distribution and reproduction of a work in any medium or format, as long as you cite the original author(s) and publication source, provide a link to the Creative Commons license, and indicate if changes were made.
Original languageEnglish
Pages (from-to)402-403
Number of pages2
JournalDoklady Mathematics
Volume106
Issue number2
DOIs
Publication statusPublished - 27 Dec 2022

Keywords

  • Erratum

Fingerprint

Dive into the research topics of 'Erratum to: Several Articles in Doklady Mathematics'. Together they form a unique fingerprint.

Cite this